Alert archive / Missouri / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 47, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 23, 2007, 6:13 PM CDT for Nodaway County, Missouri. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2007, 6:13 PM CDT (23:13 UTC)
- Expired
- May 23, 2007, 7:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
County Nodaway County, MO
The radar
The Omaha radar (KOAX), 158 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 6:25 PM CDT | HAIL 0.88 | 3 E Quitman, MO | |
| May 23, 6:25 PM CDT | HAIL 1.75 | 5 Ese Burlington Jct, MO | MARBLE TO GOLFBALL SIZE HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 1:27 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 11.2 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 200 J/kg
- Mixed-layer CIN
- -136 J/kg
- Mixed-layer LCL
- 948 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 200 m²/s²
- 0-3 km storm-relative helicity
- 233 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KEAX 232314 SVREAX MOC147-240000- /O.NEW.KEAX.SV.W.0047.070523T2313Z-070524T0000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 613 PM CDT WED MAY 23 2007 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NODAWAY COUNTY IN NORTHWEST MISSOURI * UNTIL 700 PM CDT * AT 612 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR SKIDMORE...OR 11 MILES WEST OF MARYVILLE... AND MOVING NORTHEAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... MARYVILLE BY 630 PM CDT. 6 MILES SOUTHEAST OF HOPKINS BY 655 PM CDT. THE TOWN OF PICKERING IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. IN ADDITION TO LARGE HAIL...GUSTY WINDS...CLOUD TO GROUND LIGHTNING...AND HEAVY RAIN ARE OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. LAT...LON 4032 9519 4021 9508 4036 9461 4058 9483 $$ CUTTER
2 follow-up statements
000 WWUS53 KEAX 232339 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 639 PM CDT WED MAY 23 2007 MOC147-240000- /O.CON.KEAX.SV.W.0047.000000T0000Z-070524T0000Z/ NODAWAY MO- 639 PM CDT WED MAY 23 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NODAWAY COUNTY UNTIL 700 PM CDT... AT 636 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 8 MILES NORTH OF MARYVILLE...MOVING NORTHEAST AT 35 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... HOPKINS BY 650 PM CDT. IN ADDITION TO LARGE HAIL AND GUSTY WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING...AND HEAVY RAIN IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. LAT...LON 4032 9519 4021 9508 4036 9461 4058 9483 $$ CUTTER
000 WWUS53 KEAX 240000 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 658 PM CDT WED MAY 23 2007 MOC147-240008- /O.EXP.KEAX.SV.W.0047.000000T0000Z-070524T0000Z/ NODAWAY MO- 658 PM CDT WED MAY 23 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NODAWAY COUNTY WILL EXPIRE AT 700 PM CDT... AT 656 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY IN SOUTHWEST OR CENTRAL NODAWAY COUNTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE IN THOSE AREAS. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. LAT...LON 4032 9519 4021 9508 4036 9461 4058 9483 $$ CUTTER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 4:30 PM CDT, 1 hour 43 minutes earlier.
Area forecast discussion, May 23, 4:30 PM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 430 PM CDT WED MAY 23 2007 .DISCUSSION... THREAT OF CONVECTION CONTINUES TO BE THE PRIMARY FOCUS FOR DISCUSSION. SCATTERED THUNDERSTORMS CONTINUE TO DEVELOP ALONG A STATIONARY FRONT FROM SOUTH CENTRAL KANSAS TO SOUTHEASTERN NEBRASKA. MODEST UNIDIRECTIONAL SFC-6KM SHEAR OF 25 KTS ALONG WITH 1500-2000 J/KG OF CAPE WAS CONTINUING TO SUPPORT MARGINAL SEVERE THUNDERSTORMS WITHIN THIS ZONE. IN ADDITION...LAPSE RATES ON THE 18Z TOP SOUNDING FROM H7-H5 WERE AROUND 7 DEGC/KM. LATEST NAM SUGGEST THAT LAPSE RATES WILL BECOME LESS FAVORABLE THIS EVENING NR THE PERIPHERY OF THE STATIONARY BOUNDARY WITH SBCAPES FALLING TO AROUND 1000 J/KG BY LATE EVENING. REGARDLESS...STILL EXPECT ISOLATED SEVERE THUNDERSTORMS FOR EXTREME NWRN MO THIS EVENING. NEXT CONCERN IS THE UPPER SHORTWAVE APPROACHING THE FOUR CORNERS. THE BOUNDARY IN CNTRL KS WILL HOLD STATIONARY THROUGH EARLY TNGT...AS SHORTWAVE APPROACHES...WITH THE CONVECTIVE COMPLEX NOT MAKING ANY SIGNIFICANT EAST PROGRESS UNTIL THE SHORTWAVE MOVES NORTHEAST INTO KS/NEB TOWARD DAYBREAK. THE NAM IS ABOUT 6 HOURS SLOWER THAN THE GFS WITH THE FRONTAL BOUNDARY MOVING INTO WRN MO THURSDAY MORNING. THE GFS HAS SUPPORT FROM THE ECMWF AND AND CANADIAN WITH THE NAM SUPPORTED BY THE UKMET. PREFER A COMPROMISE AT THIS POINT AS THE COLD POOL ASSOCIATED WITH THE CONVECTIVE COMPLEX WILL LIKELY AID IN THE EWD PROGRESS OF THE FRONT. GIVEN THE ABOVE...EXPECT THE CONVECTION TO SLOWLY DIMINISH IN INTENSITY ACROSS EXTREME NW MO THIS EVENING...WITH THE CNTRL KS CONVECTIVE COMPLEX TO PROGRESS TO THE KS/MO BY AROUND DAYBREAK. BY THURSDAY DAYBREAK...MUCAPES ARE ONLY AROUND 500 J/KG WITH 30-40KTS OF MAINLY UNIDIRECTIONAL SHEAR. DO NOT EXPECT SEVERE THUNDERSTORMS VERY LATE TONIGHT OR THURSDAY MORNING...BUT A FEW STORMS MAY PRODUCE SMALL HAIL AND STRONG WIND GUSTS. IN ADDITION...A 40KT LLJ WILL CONTINUE TO FEED COPIOUS MOISTURE INTO THE CWA THROUGH THURSDAY MORNING WITH PRECIPITABLE WATER VALUES AROUND 1.5 INCHES. TOTAL RAINFALL AMOUNTS THROUGH THURSDAY MORNING WILL AVERAGE AROUND ONE HALF TO ONE INCH WITH LOCALLY HIGHER AMOUNTS. THE ONLY EXCEPTION WILL BE IN THE EXTREME NW CORNER OF MISSOURI WHERE RAINFALL AMOUNTS COULD RANGE FROM 1 TO 3 INCHES TONIGHT AND THURSDAY. HAVE ISSUED A FLASH FLOOD WATCH FOR THAT AREA. ELSEWHERE...GIVEN THE DRY CONDITIONS WITH HIGH FFG AND HEADWATER GUIDANCE VALUES...DO NOT PLAN ANY FLOOD HEADLINES. THE DECAYING MCS WILL MOVE ACROSS THE CWA THURSDAY MORNING AND EARLY AFTN. THE FRONT MAY TRIGGER ADDITIONAL THUNDERSTORMS ACROSS THE ERN CWA THURSDAY AFTN...BUT SIGNIFICANT THUNDERSTORMS ARE QUESTIONABLE AS CLOUD COVER AND RAIN WILL LIKELY MAKE IT DIFFICULT FOR SIGNIFICANT DESTABILIZATION. THE FRONT WILL STALL NEAR THE ARK BDR THURSDAY NIGHT AND FRIDAY. WILL HOLD A SMALL CHC OF THUNDERSTORMS FOR THE EXTREME SRN CWA DUE TO THE PROXIMITY OF THE FRONT. DB EXTENDED (SATURDAY THROUGH WEDNESDAY)... FOR THE MEDIUM RANGE PORTIONS OF THE FORECAST...MAIN CONCERNS ARE WITH PRECIPITATION CHANCES THROUGH THE MIDDLE OF NEXT WEEK. AS MENTIONED IN EARLIER DISCUSSIONS...STALLED BOUNDARY ACROSS ARKANSAS WILL SLOWLY LIFT BACK NORTHWARD ON SATURDAY MORNING. AT THE SAME TIME...QUICK MOVING SHORTWAVE NEAR THE CANADIAN BORDER WILL SLIDE EASTWARD...DROPPING A COLD FRONT INTO THE CWA ON SATURDAY. WHILE MODEL GUIDANCE HAS BEEN IN AGREEMENT ON THE MAIN UPR-LVL FEATURES...DIFFERENCES REMAIN ON HOW FAST THE SFC FRONT WILL DROP THROUGH THE REGION. AT THIS TIME FEEL THE 12Z/23 GFS IS MUCH TOO FAST WITH THE FRONTAL PASSAGE...SO PREFER A SLIGHTLY SLOWER MOVEMENT AS NOTED BY THE 12Z/23 WRF/GEM/UKMET. AS A RESULT...WILL LEAVE HIGH CHANCE POPS FOR SAT/SAT NIGHT...AS THE BEST DYNAMICAL FORCING WILL REMAIN WELL TO THE NORTH ACROSS ND/MN. WILL LINGER PRECIP CHANCES INTO SUNDAY...AS MUCH UNCERTAINTY EXISTS ON HOW FAR SOUTH THE FRONT WILL BE DRIVEN BY ITS ATTENDANT CONVECTION. AFTER SUNDAY THE MEDIUM RANGE PATTERN BECOMES VERY MESSY. THE GFS IS HINTING THAT THE CENTRAL PORTIONS OF THE CONUS WILL MOVE INTO A VERY PROGRESSIVE ZONAL FLOW PATTERN FOR MONDAY AND TUESDAY. WITH THE POTENTIAL FOR A SURFACE BOUNDARY LINGERING SOMEWHERE IN THE MIDWEST...IF THIS TYPE OF SHORT TERM PATTERN HOLDS TRUE...IT WILL BE VERY DIFFICULT TO PINPOINT SPECIFIC RAIN CHANCES AS CONVECTION WILL LIKELY SHIFT THE SFC BOUNDARY NORTH OR SOUTH EACH DAY. ON THE OTHER HAND THE 00Z ECMWF AND 12Z GEM SHOW A MORE POTENT SHORTWAVE TROUGH DIPPING INTO THE CONUS FROM THE PAC NORTHWEST...THIS TYPE OF PATTERN WILL LIKELY LEAD TO MOSTLY DRY CONDITIONS MONDAY AND TUESDAY...WITH THE NEXT CHANCE OF RAIN ON WEDNESDAY. FOR NOW...WILL USE A BLEND OF THE ECMWF/GFS UNTIL MODELS GET A BETTER HOLD OF THE CURRENT PATTERN...KEEPING SILENT SLIGHT CHANCE POPS MON/TUES AS MID-LVL RIDGING PREVAILS. WITH THIS SECOND SOLUTION IN MIND...TEMPERATURES WILL BE QUITE A BIT WARMER FOR MEMORIAL DAY AND TUESDAY...WITH READINGS IN THE LOW TO MIDDLE 80S POSSIBLE AREAWIDE. DUX AVIATION... THUNDERSTORMS WILL REMAIN NW OF THE TERMINALS MUCH OF THE NIGHT. THE CONVECTIVE COMPLEX WILL ARRIVE IN THE STJ-MKC CORRIDOR BETWEEN 11 AND 15Z WITH SEVERAL HOURS OF RAIN WITH PSBL EMBEDDED THUNDERSTORM THROUGH AT LEAST 18Z. MVFR TO BRIEFLY IFR CIGS AND VSBYS WILL BE ASSOCIATED WITH THE CONVECTION. AN MVFR TO IFR STRATUS DECK MAY DEVELOP WITH THE AREA OF RAIN BY THE LATE MORNING HOURS. DB EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && .EAX WATCHES/WARNINGS/ADVISORIES... MO...FLASH FLOOD WATCH UNTIL NOON THURSDAY FOR MOZ001-MOZ002-MOZ011. KS...NONE.
Hazardous weather outlook, May 23, 4:30 PM CDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 430 PM CDT WED MAY 23 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-241100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 430 PM CDT WED MAY 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT A WEAK STATIONARY FRONT WAS LOCATED ACROSS SOUTHEASTERN NEBRASKA LATE THIS AFTERNOON. THIS FRONT WILL CONTINUE TO TRIGGER SCATTERED THUNDERSTORMS ACROSS EXTREME NORTHWEST MISSOURI LATE THIS AFTERNOON AND THIS EVENING. THE THUNDERSTORMS ARE EXPECTED TO BE NORTHWEST OF A LINE FROM MOUND CITY MISSOURI TO MARYVILLE. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREAT. IN ADDITION...HEAVY RAINFALL IS ALSO POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT FOR TONIGHT THROUGH THURSDAY MORNING FOR AREAS GENERALLY NORTHWEST OF A LINE FROM MOUND CITY MISSOURI TO MARYVILLE MISSOURI. A COMPLEX OF THUNDERSTORMS IN CENTRAL KANSAS WILL MOVE SLOWLY EAST THROUGH THE NIGHT...REACHING THE KANSAS AND MISSOURI STATE LINE BY AROUND DAYBREAK. ALTHOUGH SEVERE THUNDERSTORMS ARE EXPECTED TO OUR WEST OVERNIGHT...INSTABILITY WILL DIMINISH ACROSS THE WESTERN PORTION OF THE OUTLOOK AREA BY SUNRISE. AS A RESULT...THE THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE WHEN THEY REACH THE KANSAS AND MISSOURI BORDER. HOWEVER...A FEW STORMS MAY PRODUCE SMALL HAIL...WIND GUSTS TO 40 MPH AND LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE EXPECTED TO MOVE EAST ACROSS THE OUTLOOK AREA THURSDAY MORNING. THE THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE...BUT MAY PRODUCE LOCALLY HEAVY RAINFALL. THE COLD FRONT WILL MOVE INTO CENTRAL MISSOURI THURSDAY AFTERNOON. IF THE ATMOSPHERE CAN DESTABILIZE SUFFICIENTLY...AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE THURSDAY AFTERNOON...EAST OF A LINE FROM TRENTON TO MARSHALL. THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. A FEW ROUNDS OF THUNDERSTORMS ARE POSSIBLE FRIDAY NIGHT THROUGH MONDAY. A FEW SEVERE THUNDERSTORMS ARE POSSIBLE...MAINLY DURING THE AFTERNOON AND EVENING HOURS. THE PRIMARY THREATS ARE DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING...NORTHWEST OF A LINE FROM MOUND CITY MISSOURI TO MARYVILLE. DB
In the hours before
Special weather statement, May 23, 4:02 PM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 402 PM CDT WED MAY 23 2007 MOZ001-232130- ATCHISON- 402 PM CDT WED MAY 23 2007 ...SIGNIFICANT WEATHER ALERT FOR ATCHISON COUNTY UNTIL 430 PM CDT... AT 359 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ROCKPORT...OR 12 MILES WEST OF TARKIO... MOVING NORTHEAST AT 30 MPH. THIS STORM WILL BE NEAR... 8 MILES NORTHWEST OF TARKIO BY 415 PM CDT. THE TOWNS OF PHELPS CITY...WATSON AND WESTBORO ARE ALSO IN THE PATH OF THIS STORM. SMALL HAIL...WINDS AROUND 50 MPH...AND TORRENTIAL RAIN ARE EXPECTED WITH THIS STORM. CUTTER
Special weather statement, May 23, 5:44 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 544 PM CDT WED MAY 23 2007 MOZ001-011-232330- ATCHISON-HOLT- 544 PM CDT WED MAY 23 2007 ...SIGNIFICANT WEATHER ALERT FOR NORTHWESTERN HOLT AND SOUTHEASTERN ATCHISON COUNTIES UNTIL 630 PM CDT... AT 542 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES WEST OF CRAIG...OR 16 MILES WEST OF MOUND CITY...MOVING NORTHEAST AT 25 MPH. THIS STORM WILL BE NEAR... CRAIG BY 600 PM CDT. FAIRFAX BY 615 PM CDT. THE TOWN OF CORNING IS ALSO IN THE PATH OF THIS STORM. PENNY SIZE HAIL...WINDS AROUND 50 MPH...AND TORRENTIAL RAIN ARE EXPECTED WITH THIS STORM. CUTTER
Special weather statement, May 23, 5:56 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 556 PM CDT WED MAY 23 2007 MOZ002-232345- NODAWAY- 556 PM CDT WED MAY 23 2007 ...SIGNIFICANT WEATHER ALERT FOR WESTERN NODAWAY COUNTY UNTIL 645 PM CDT... AT 552 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SKIDMORE...OR 13 MILES WEST OF MARYVILLE... MOVING NORTHEAST AT 25 MPH. THIS STORM WILL BE NEAR... BURLINGTON JUNCTION BY 610 PM CDT. 6 MILES NORTHWEST OF HOPKINS BY 635 PM CDT. THE TOWNS OF QUITMAN AND CLEARMONT ARE ALSO IN THE PATH OF THIS STORM. PENNY SIZE HAIL...GUSTY WINDS AROUND 40 MPH...AND TORRENTIAL RAIN ARE EXPECTED WITH THIS STORM. CUTTER
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 4:15 PM CDT | Flash Flood Watch | EAX | Atchison, Holt, Nodaway | 18 hr |
| May 23, 6:50 PM CDT | Severe Thunderstorm Warning | EAX | Nodaway | 25 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.